# SDR 2006UALA00765

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 6 FLAP TRACK FAIRING AFT INBD STIFFENER CRACKED IN UPPER RADIUS THRU FASTENER HOLE AND CRACKED IN HALF, THRU CENTER OF PART.  REMOVED AND REPLACED THE STIFFENER REF SRM 51-40-02
